on 30mg oxycontin E.R. Q8HR wll run out of my medication early this month been on them bout 4months,hav been reading blogs scaredbout the withdrawal i hav been reading.
Hi nubian, I don't think you will be in terrible withdrawals. I cold turkeyed off of OxyContin, which I was prescribed for 10 years. I was taking two 80mg tabs a day, you are taking so much less. People here on drugs.com recommend the Thomas Recipe, which you can google.
I will add you to my friend list, that way you may private message me, if you like. I will help in any way that I can.
You will get so much support here! You won't believe how kind and funny these great people are!! They will all join in to help you, as well.
Hang in there, if I did it, you can too!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2009 • 1 answer
Opiate Withdrawal - Does anyone have unexpained pains and symptoms months after quitting oxycontin,?
Posted 11 Mar 2011 • 4 answers
Posted 11 Sep 2011 • 2 answers
Posted 1 Aug 2015 • 1 answer
Will I have withdrawal symptoms if I'm out of my oxycontin 30 mg but still taking my oxycodone 30mg?
Posted 4 Apr 2017 • 1 answer